On differentiation of metric projections in finite dimensional Banach spaces

Luděk Zajíček

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 3, page 325-336
  • ISSN: 0011-4642

How to cite

top

Zajíček, Luděk. "On differentiation of metric projections in finite dimensional Banach spaces." Czechoslovak Mathematical Journal 33.3 (1983): 325-336. <http://eudml.org/doc/13387>.

@article{Zajíček1983,
author = {Zajíček, Luděk},
journal = {Czechoslovak Mathematical Journal},
keywords = {finite-dimensional Banach space; Frechet derivative; metric projection},
language = {eng},
number = {3},
pages = {325-336},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On differentiation of metric projections in finite dimensional Banach spaces},
url = {http://eudml.org/doc/13387},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Zajíček, Luděk
TI - On differentiation of metric projections in finite dimensional Banach spaces
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 3
SP - 325
EP - 336
LA - eng
KW - finite-dimensional Banach space; Frechet derivative; metric projection
UR - http://eudml.org/doc/13387
ER -

References

top
  1. E. Asplund, Differentiability of the metric projection in finite-dimensional Euclidean space, Proc. Amer. Math. Soc. 38 (1973), 218-219. (1973) Zbl0269.52002MR0310150
  2. J. Dieudonné, Éléments d'analyse, Tome I: Fondements de l'analyse moderne, Paris 1972. (1972) 
  3. P. Erdös, 10.1090/S0002-9904-1946-08514-6, Bull. Amer. Math. Soc. 52 (1946), 107-109. (1946) Zbl0063.01272MR0015144DOI10.1090/S0002-9904-1946-08514-6
  4. H. Federer, Geometric Measure Theory, Springer-Verlag, New York 1969. (1969) Zbl0176.00801MR0257325
  5. V. Jarník, Differential Calculus II, Prague 1956 (Czech). (1956) 
  6. P. S. Kenderov, Points of single-valuedness of multivalued monotone mappings in finite dimensional spaces, Serdica 2 (1976), 160-164. (1976) Zbl0346.47044MR0477890
  7. S. V. Konjagin, Approximation properties of arbitrary sets in Banach spaces, Dokl. Akad. Nauk SSSR, 239 (1978), No. 2, 261-264 (Russian). (1978) MR0493113
  8. J. B. Kruskal, 10.1090/S0002-9939-1969-0259752-9, Proc. Amer. Math. Soc. 23 (1969), 697-703. (1969) Zbl0184.47401MR0259752DOI10.1090/S0002-9939-1969-0259752-9
  9. E. J. Mc Shane, 10.1090/S0002-9904-1934-05978-0, Bull. Amer. Math. Soc. 40 (1934), 837-842. (1934) MR1562984DOI10.1090/S0002-9904-1934-05978-0
  10. F. Mignot, 10.1016/0022-1236(76)90017-3, J. Functional Analysis 22 (1976), 130-185. (1976) Zbl0364.49003MR0423155DOI10.1016/0022-1236(76)90017-3
  11. C. J. Neugebauer, A theorem on derivatives, Acta Sci. Math. (Szeged). 23 (1962), 79-81. (1962) Zbl0105.04602MR0140624
  12. R. T. Rockafellar, Convex Analysis, Princeton 1970. (1970) Zbl0193.18401MR0274683
  13. S. Saks, Theory of the Integral, New York 1937. (1937) Zbl0017.30004
  14. S. Stečkin, Approximation properties of sets in normed linear spaces, Rev. Math. Pures Appl. 8 (1963), 5-18 (Russian). (1963) MR0155168
  15. Z. Zahorski, Sur l'ensemble des points de nondérivabilité d'une fonction continue, Bull. Soc. Math. France, 74 (1946), 147-178. (1946) Zbl0061.11302MR0022592
  16. L. Zajíček, On the points of multivaluedness of metric projections in separable Banach spaces, Comment. Math. Univ. Carolinae 19 (1978), 513 - 523. (1978) Zbl0382.46007MR0508958

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.